MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO1510OSX
Medical Device Problem Codes Material Integrity Problem (2978); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Erosion (1750); Cellulitis (1768); Diarrhea (1811); Purulent Discharge (1812); Emotional Changes (1831); Erythema (1840); Fistula (1862); Foreign Body Reaction (1868); Hemorrhage/Blood Loss/Bleeding (1888); Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Necrosis (1971); Nerve Damage (1979); Neuropathy (1983); Internal Organ Perforation (1987); Pain (1994); Renal Failure (2041); Scar Tissue (2060); Electrolyte Imbalance (2196); Hernia (2240); Discomfort (2330); Deformity/ Disfigurement (2360); Obstruction/Occlusion (2422); Ascites (2596); Fluid Discharge (2686); Cancer (3262); Dyspareunia (4505); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of incisional hernia.It was reported that after the implant, the patient experienced mental pain, pain/suffering, physical deformity, device defective, implant failure, mental anguish, scarring, disfigurement, mesh contraction, adhesion fistula, inflammation, foreign body response, scar tissue, organ perforation, recurrence, dyspareunia, blood loss, neuropathic, nerve damage, abdominal pain, infection, adhesions, enterocutaneous fistula, erosion of small bowel into underlay of mesh, abdominal wall abscess, umbilical discomfort and swelling.Post-operative patient treatment included exploratory laparotomy, lysis of adhesions, small bowel resection with primary anastomosis, mesh removal and sharp excision 20 cm of skin and subcutaneous tissue, attempt to repair organs, tissue, and nerve damage, enterocutaneous fistula takedown, use of pain control and other medications.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of incisional hernia.It was reported that after the implant, the patient experienced obstruction, recurrent cancer, mental pain, pain/suffering, physical deformity, device defective, implant failure, mental anguish, scarring, disfigurement, mesh contraction, adhesions, fistula, inflammation, foreign body response, scar tissue, organ perforation, recurrence, dyspareunia, blood loss, neuropathic, nerve damage, abdominal pain, infection, enterocutaneous fistula, erosion of small bowel into underlay of mesh, abdominal wall abscess, umbilical discomfort and swelling.Post-operative patient treatment included medication, exploratory laparotomy, lysis of adhesions, small bowel resection with primary anastomosis, mesh removal and sharp excision 20cm of skin and subcutaneous tissue, attempt to repair organs, tissue, and nerve damage, incision and drainage of complex abdominal wall abscess, removal of part of stomach, abdominal wall resection, enterocutaneous fistula takedown, use of pain control and other medications.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional info: a1, a4, b2, b5, b6, b7, d4 (unique identifier (udi) #), g1, h6 (patient codes, device codes, ime e2402: air extending towards mesh, labs abnormal for h and h; wbc; rbc; bilirubin; creatinine, sinus, induration of umbilicus, loculations), additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of incisional hernia.It was reported that after the implant, the patient experienced obstruction, recurrent cancer, mental pain, pain/suffering, physical deformity, device defective, implant failure, mental anguish, scarring, disfigurement, mesh contraction, adhesions, fistula, inflammation, foreign body response, scar tissue, organ perforation, recurrence, dyspareunia, blood loss, neuropathic, nerve damage, abdominal pain, infection, enterocutaneous fistula, erosion of small bowel into underlay of mesh, abdominal wall abscess, umbilical discomfort swelling, fat necrosis, cellulitis, air extending toward mesh, labs abnormal for h <(>&<)>h; deranged blood chemistries,; wbc; rbc; bilirubin; creatinine, fluid collection, mrsa, draining sinus, mesh unincorporated, acute renal insufficiency, generalized weakness, diarrhea, erythema, discomfort, induration area in umbilicus, tenderness, foul-smelling purulent fluid, loculations.Post-operative patient treatment included medication, exploratory laparotomy, lysis of adhesions, small bowel resection with primary anastomosis, mesh revision, mesh removal and sharp excision 20cm of skin and subcutaneous tissue, attempt to repair organs, tissue, and nerve damage, incision and drainage of complex abdominal wall abscess, removal of part of stomach, abdominal wall resection, enterocutaneous fistula takedown, use of pain control, other medications, ct scan, hospitalization, wound vac, iv fluids, antibiotics, wound care.
 
Additional Manufacturer Narrative
Correction: added additional code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
8006464633
MDR Report Key12558837
Report Number9615742-2021-02251
Device Sequence Number1296451
Product Code FTL
UDI-Device Identifier10884521179691
UDI-Public(01)10884521179691(17)190831(10)POI0272X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberPCO1510OSX
Device Catalogue NumberPCO1510OSX
Device Lot NumberPOI0272X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer12/27/2023
08/27/2025
09/15/2025
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date12/28/2023
09/08/2025
09/17/2025
Date Device Manufactured09/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient SexMale
Patient Weight118 KG